# SDR AALA20130826001

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 81,801 hours, 36,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE AFT FLIGHT ATTENDANT SEAT & IN TAIL CONE AREA INOPERATIVE.  REPLACED 5-27 POWER SUPPLY.  OPERATIONS CHECKED NORMAL.
